Thursday, August 19, 2010

Changes in Meds

I saw my primary care physician yesterday and he changed my meds.  I am so glad.  He took me off the iron, the Vitamin C and the Magnesium, all of which can cause intestinal distress (for you non medical types, that means my belly hurt a lot :)).  We'll see if this helps that problem.  I hope so.  Mostly I feel pretty good but am definitely aware of a different level of constriction from the fill.  We'll see how that goes.  It's difficult to eat sometimes and somethings don't work at all (chicken, for instance) without feeling nauseated.  Something to work on and habits to change.  I thank God for briging me through all of this so far and pray that I can continue.

2 comments:

  1. Praying for continued success!

    ReplyDelete
  2. You are looking quite stunning although you always have been stunning! Our prayers with are with you.

    ReplyDelete